MathSciNet Relay Station
MathSciNet bibliographic data
MR217778 (36 #867) 54.80
Aczél, J.; Wallace, A. D. A note on generalizations of transitive systems of transformations. Colloq. Math. 17 1967 29–34.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement